# SDR 99ZZZX1244

- Difficulty date: February 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N547AL
- Make and model: Bell 407
- Aircraft serial: 53240
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 406040340101
- Condition: Cracked
- Location: T/R Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING 25-HOUR AD 97-24-17, PARAGRAPHS A, B, AND E.  FOUND NR 7 DISC PACK CRACKED.  NR 1 DISC CRACKED FORWARD DISC OF NR 7 DISC PACK.
